# SDR AALA202205103190

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,726 hours, 16,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE REPEATS OF R1 DOOR ASSIST LOW PRESSURE/FREQUENT SERVICING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
